On solutions to the initial-boundary value problem for an equation in the theory of infiltration

Mitsuhiro Nakao

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)39-48
Number of pages10
JournalNonlinear Analysis
Volume8
Issue number1
DOIs
Publication statusPublished - 1984
Externally publishedYes

Keywords

  • asymptotic behaviour
  • existence
  • Infiltration equation
  • regularizing effect

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this